# SDR SIMA20201024001

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 36,818 hours, 32,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD F/A FLASHLIGHT INOPERABLE DURING PS-2.  C/A: R & R FWD F/A FLASHLIGHT, IAW AMM TASK 33-50-16.  OPERATIONS CHECK GOOD.
